can birth control cause eczema?
allison l Asked: can birth control cause eczema?
I started using birth control pills(Trisprintec)..Sp?…..about a year and a half ago. My hands get little blisters/vesicles on them. Then they pop and turn into scabs. They usually go away in the summer when i'm not in school and all stressed out, but this year i have been in the nursing program throughout the whole year and it keeps getting worse. Now it is on my feet and arms. I know stress causes it the get worse, but I have no idea what is causing it. It started about the time i started birth control. I know that high levels of hormone cause pregnant women to have itchy hands. I was wondering if there was any correlation, perhaps. I have a corticosteroid cream that I put on it but it doesn't really work. I have an appointment with a dermatologist in like 3 months. I wish it was sooner. It just is getting really bad and embarrassing.
I know these sentences suck…my bad……….
i dont think so..
Got a better answer? Share it below!
Incoming search terms:
- can birth control help eczema